# SDR UALA2013012100357

- Difficulty date: January 21, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 79,847 hours, 23,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C PACK SECONDARY HEAT EXCHANGER IS CRACKED.  REMOVED LEFT PACK PRIMARY AND SECONDARY HEAT EXCHANGERS.
